# SDR CHQA201100034

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 24,301 hours, 19,325 cycles
- Engine: Allsn AE3007A
- Engine time: 21,416 hours, 18,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AFT EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB IN THE LEFT AFT EMERGENCY EXIT LIGHT WITH NO FURTHER DEFECTS NOTED.
